# SDR SIMA20150818005

- Difficulty date: August 18, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 32,054 hours, 23,188 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC670341171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND FROM INBD VERTICAL STIFFENER AT FS 280, FWD SIDE OF BULKHEAD WEB IS CRACKED AT THE BOTTOM.  R & R 2ND FROM INBD VERTICAL STIFFENER AT FS 280 FWD SIDE OF BULKHEAD WEB IAW SRM 51-42-06.
